# SDR CALA2013100891862

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,744 hours, 10,303 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102295
- Part serial: 150
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AIR PRSOV RT PACK.  DUE TO REPEATED HITS FOR RT PACK TRIM AIR PRSOV MSG 21-24202.  PLEASE REPLACE THE RT TRIM AIR PRSOV V21622 646-9008 MR21670 AMM 21-62-01.  INSTALLED NEW PRSOV IAW AMM 21-62-01, GROUND TEST PASSED OPERATIONS NORMAL.
